# SDR AALA20020517

- Difficulty date: April 22, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FIRST CLASS CEILING EMERGENCY EXIT LIGHTS INOPERATIVE.  TIGHTENED FIRST CLASS CEILING EMERGENCY EXIT LIGHT TERMINAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
